Jump to content
Sclero Forums
Sign in to follow this  
GocartMoz

Pulmonary sarcoidosis in a patient with psoriatic arthritis during infliximab therapy

Recommended Posts

Pulmonary sarcoidosis in a patient with psoriatic arthritis during infliximab therapy. We report the case of a psoriasis patient who developed pulmonary sarcoidosis during a cycle of therapy with infliximab. S. Izzi. Dermatology Online Journal. May 2010. (Also see: Causes of Sarcoidosis)

 

This item was posted in the ISN Newsroom. Check the Newsroom every day for the latest scleroderma medical and support information.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...